# SDR HALA0700392

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,368 hours, 4,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SEAT TRACK AT SECTION 46, SEAT TRACK RBL 11. CORROSION AT STATION 1090, 1106, 1197+46, 1197+63, 1197+96 AND 1197+128.  AREAS REWORKED AND FOUND WITHIN LIMITS PER SRM 53-00-52.  REWORKED AREAS ALODINED AND PAINTED.
